• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

i dont no what i expect them to do ...

Status
Not open for further replies.

tweetypie

Antiquities Friend
#1
been under the crisis team for nearly 2 weeks and have had 3 appointments with 3 diff shrinks as of today one of them was really nice but he was just a standing they gave me olanzapine but it made me feel terrible even worse than without it then they lowered the dose then diff shrink took me off them and gave me rispiredone and lorazepam n then the took the lorazepam away and upped the respiredone but are dropping the antidepressants to change them to something i dont want called mirtizapine! when they all left i just sat crying and crying lik an idiot i feel so desperate i dont no why i dont even no what it is that i expect them to do!! they wont tell me whats wrong just keep asking me the same questions by diff docs n mhppl over and over again all i no is i cant put up with this feeling and sobbing like im 5 alls i can say is *****************************
 

Speedy

Staff Alumni
#2
I spoke up when my p-doc tried to prescribe Mirtazapine (Remeron) to me. I was worried about it because one of its side effects (quite common, actually, compared to other side effects it can lead to) is weight gain. :hug: Wishing you the best....Mr. A
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$0.00
Goal
$255.00
Top